Semigroup Forum

, Volume 42, Issue 1, pp 167–173

Equicontinuity, uniform structures and countability in locally compact groups

  • G. Hansel
  • J. P. Troallic
Research Article

DOI: 10.1007/BF02573418

Cite this article as:
Hansel, G. & Troallic, J.P. Semigroup Forum (1991) 42: 167. doi:10.1007/BF02573418
  • 32 Downloads

Copyright information

© Springer-Verlag New York Inc. 1991

Authors and Affiliations

  • G. Hansel
    • 1
  • J. P. Troallic
    • 2
  1. 1.Faculté des SciencesUniversité de RouenMont-Saint-AignanFrance
  2. 2.Faculté des Sciences et des TechniquesUniversité du HavreLe HavreFrance

Personalised recommendations